# SDR GTIA2018062502720

- Difficulty date: June 25, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 10,506 hours, 4,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST ALL GREEN HYD FLUID,ON ACFT ARRIVAL,  FOUND 1 GALLON OF FLUID IN GREEN HYD SYSTEM.  NO ASSOCIATED FILTER DELTA P INDICATORS WERE OPEN.  FOUND THE PRESSURE SWITCH, 1074GK,  ON THE NR 1 ENGINE LEAKING.  R & R THE SWITCH IAW AMM 29-11-17.  RAN THE ENGINE IAW AMM 71-00-00, OPS/LEAK CHK OK
